# SDR HNAA2017110900374

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 45,826 hours, 38,512 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD HEAT NR 1 FAIL MESSAGE DISPLAYED IN FLT.  NOT IN ICING CONDITIONS.  R & R THE NR 1 WINDSHIELD HEAT CONTROLLER IAW AMM 30-42-01. OPS CHECKED IAW AMM 30-42-00. OPS CHECKED GOOD. OKAY FOR SERVICE.
